# SDR DXTA2013021405286

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 3,299 hours, 2,071 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Generator
- Part number: 991442910
- Part serial: 97076
- Condition: Inoperative
- Part time: 2,405 hours, 1,511 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.  TOOK SEVERAL TRIES TO ENGAGE.  ONCE ENGAGED IT WAS PULLING RIGHT.  IN THE RIGHT TURN TO RETURN TO THE FBO, IT FAILED COMPLETELY, FULL RIGHT.
